# SDR AALA20010330

- Difficulty date: February 23, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 5875867
- Condition: Broken
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1389 - EN ROUTE RDU-ORD, DETECTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATE.  AIR INTERRUPTED, RETURNED RDU AND LANDED WITHOUT INCIDENT.  REPLACED CLAMP AT RIGHT SIDE ACM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
